# SDR WTAA950131

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warning
- Condition: Activated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR RED INTRANSIT LIGHT ILLUMINATED AND LANDING GEAR POSITION WARNING HORN ACTIVATED MOMENTARILY WITH LANDING GEAR IN DOWN POSITION ON FINAL APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR ASSEMBLY AND LANDING GEAR POSITION INDICATION SYSTEM.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (W)
